Alert archive / Virginia / Special Weather Statements in 2016

Special Weather Statement, NWS Blacksburg, VA

July 27, 2016Roanoke County, City of Roanoke, City of Salem, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 27, 2016, 4:00 PM EDT for Roanoke County, City of Roanoke, City of Salem, Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2016, 4:00 PM EDT (20:00 UTC)
Expired
Jul 27, 2016, 4:45 PM EDT
In force
45 min
Issued by
NWS Blacksburg, VA

Counties City of Roanoke, VA, City of Salem, VA, Roanoke County, VA

The radar

The Roanoke radar (KFCX), 32 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

017 
WWUS81 KRNK 272000
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT WED JUL 27 2016
 
VAZ022-272045-
ROANOKE-
400 PM EDT WED JUL 27 2016

...A STRONG THUNDERSTORM WILL AFFECT 
ROANOKE ...THE CITY OF SALEM AND THE CITY OF ROANOKE...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRADSHAW...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROANOKE...
SALEM...
VINTON...
BENT MOUNTAIN...
AND ROANOKE MOUNTAIN.

THIS INCLUDES THE FOLLOWING LOCATIONS THE SALEM FAIRGROUNDS AND
ROANOKE REGIONAL AIRPORT.
 
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT ARE ALREADY SATURATED
FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3731 7986 3721 7992 3716 8008 3716 8009
      3715 8011 3730 8026 3734 8026 3738 8020
TIME...MOT...LOC 1959Z 301DEG 17KT 3734 8021 
$$

JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:54 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 27, 3:54 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
354 PM EDT Wed Jul 27 2016

.SYNOPSIS...
A wavy front will be nearly stationary from the Mid Atlantic
region to the mid Mississippi Valley through the end of the week.
Weak impulses tracking along the front will combine with deep
moisture to produce periodic rounds of showers and thunderstorms.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 220 PM EDT Wednesday...

Expect convection that is developing from the Shenandoah Valley
southwest to the mountains of Southwest Virginia into NW NC to
continue through this evening generally moving in an east or
southeast direction at 15 to 20 mph. Still a marginal risk for
damaging winds as high pwats will lead to water loading. MLCAPEs
running 2000-3000 J/KG though effective shear is a little lower than
yesterday across the northern county warning area, mainly 25 kts.

Plenty of lightning and heavy rain as well, so will have to watch
for localized flooding if backbuilding or training cells occurs.

As we head through overnight the models show weakening convection as
weak upper support moves east. As we head to Thursday, models
continue to advertise decent shortwave moving from the TN Valley
into the eastern Ohio Valley. Better upper support with backing
winds suggests that higher threat of showers and storms occurs over
the mountains, though further east is limited some. Any cloud cover
tonight into Thursday from blow off of upstream convection may
inhibit stronger storms in the west, but should be more sunshine in
the east. The Storm Prediction Center Day 2 has a slight risk of
severe storms in our piedmont counties Thursday and marginal
elsewhere.

Looking for highs to ranging from the lower to mid 80s west to lower
to mid 90s east.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 330 PM EDT Wednesday...

Overall synoptic pattern shows upper ridge across the western states
with broad trough developing across the MS/OH valley as fairly
strong short-wave helps to amplify the trough. This will spin up
a weak surface low...currently forecast by the consensus of
models to pass just to our northwest Thursday night and Friday
with an axis of very high PWATS and the potential for significant
rainfall mainly to our north and west. QPF ranges from less than
0.25 inches far southeast CWA up to possibly 1.50 inches far
northwest. Recently issued WPC Day 2 (12z Thu-12z Fri) Excessive
Rainfall outlook show an area of slight chance for excessive
rainfall mainly north and west as well. Cannot rule out some hydro
issues in our northern counties with this much rainfall but better
likelihood north of the CWA where some Flood Watches have been or
are likely to be issued. At this point no Flood Watches for our
area but will have to monitor closely for any southward shifts in
the expected area of heaviest rainfall. Partial clearing Friday
into the weekend with little significant change in the overall
pattern. Maintaining diurnal thunderstorm chances in the still
moist and unstable air mass. Temperatures near to slightly above
seasonal normals.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Wednesday...

The generalized pattern over the CONUS will be slow to change in the
extended period as upper ridge builds over the western states an
broad troughing takes hold across the eastern U.S. Expect several
shortwaves will crest the western ridge and help to amplify the
eastern trough early in the period. Meanwhile a surface frontal
boundary will persist in the vicinity of the mid-Atlantic through
the period oscillating somewhat north and south in response to short-
wave activity and modified by rounds of mainly afternoon/evening convection.
The air mass will remain warm and humid through the period with
daily highs near to slightly above normal and lows above normal
due to the high humidity and considerable cloudiness at times. By
Wednesday indications are that H5 heights will begin to rise again
with somewhat drier and hotter conditions for mid-week period.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 120 PM EDT Wednesday...

Convection will again be problematic as we head through the
afternoon. Radar at issuance time shows a cluster of storms
heading toward BLF therefore put a tempo group for moderate
thunder here from 18-19z. Otherwise will keep VCTS in for the
afternoon and amend as necessary when storms near terminals.

Storms will end/weaken this evening with fog developing overnight.
Similar to this morning, fog will be dense at LWB and possibly
BCB/BLF, with MVFR possible at the other sites.

Another cluster of storms should form in the mountains around or
after 18z Thursday so nothing added to the terminals before 18z.

Extended aviation discussion...

The upper ridge will remain just south of the area and a residual
front nearby through Monday. This should allow for periodic daily
convective coverage. Appears more widespread sub-VFR possible
with thunderstorms later Thursday with a stronger wave along the
front with perhaps some decrease in coverage by the weekend as
this feature passes. At least diurnal MVFR/IFR possible each
afternoon/evening through Monday for now. Late night and early
morning fog will likely occur at the usual valley locations, and
those chances increase across the entire region if any rain occurs
during the afternoon or evening at any site.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/WP
SHORT TERM...PC
LONG TERM...PC
AVIATION...WP
Hazardous weather outlook, Jul 27, 9:53 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
953 AM EDT WED JUL 27 2016

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-281400-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
EASTERN GREENBRIER-WESTERN GREENBRIER-
953 AM EDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE THURSDAY AFTERNOON INTO FRIDAY. EXCESSIVE RAINFALL IS
ALSO POSSIBLE AND MAY BRING A THREAT FOR FLOODING.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOWER
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 27, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
343 PM EDT WED JUL 27 2016

VAZ023-034-272030-
BOTETOURT-BEDFORD-
343 PM EDT WED JUL 27 2016

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN BOTETOURT AND NORTHWESTERN BEDFORD COUNTIES...

AT 343 PM EDT...A STRONG THUNDERSTORM WAS OVER NACE...MOVING EAST AT
15 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEDFORD...
BUCHANAN...
TROUTVILLE...
MONTVALE...
AND FINCASTLE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3739 7993 3750 7992 3753 7952 3734 7953
TIME...MOT...LOC 1943Z 278DEG 14KT 3744 7981

JJM
Local storm report, Jul 27, 3:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     SALEM CITY              37.29N 80.06W
07/27/2016                   CITY OF SALEM      VA   FIRE DEPT/RESCUE

            ROOF RIPPED OFF A BUILDING ON INDUSTRIAL DRIVE.

&&

WHP
Local storm report, Jul 27, 3:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 W SALEM CITY          37.28N 80.09W
07/27/2016                   CITY OF SALEM      VA   TRAINED SPOTTER

            SEVERAL TREES DOWN ON WEST RIVERSIDE DRIVE NEAR KINGSMILL
            DRIVE.

&&

WHP
Special weather statement, Jul 27, 3:52 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
352 PM EDT WED JUL 27 2016

VAZ047-272045-
BUCKINGHAM-
352 PM EDT WED JUL 27 2016

...A STRONG THUNDERSTORM WILL AFFECT
NORTHERN BUCKINGHAM COUNTY...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER SCHUYLER...MOVING
SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUCKINGHAM...
CENTENARY...
AND WINGINA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3750 7856 3764 7878 3764 7872 3767 7872
      3768 7869 3770 7869 3768 7866 3768 7864
      3771 7865 3775 7862 3776 7855 3776 7851
      3780 7849 3776 7847 3773 7840 3773 7836
      3772 7833
TIME...MOT...LOC 1950Z 301DEG 17KT 3781 7871

JJM
Local storm report, Jul 27, 4:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 SSW NORTHWEST SMITH M 37.14N 79.74W
07/27/2016                   FRANKLIN           VA   911 CALL CENTER

            FIVE TREES DOWN ON MIDDLE VALLEY ROAD

&&

PW
Special weather statement, Jul 27, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT WED JUL 27 2016

VAZ022-272045-
ROANOKE-
400 PM EDT WED JUL 27 2016

...A STRONG THUNDERSTORM WILL AFFECT
ROANOKE ...THE CITY OF SALEM AND THE CITY OF ROANOKE...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRADSHAW...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROANOKE...
SALEM...
VINTON...
BENT MOUNTAIN...
AND ROANOKE MOUNTAIN.

THIS INCLUDES THE FOLLOWING LOCATIONS THE SALEM FAIRGROUNDS AND
ROANOKE REGIONAL AIRPORT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT ARE ALREADY SATURATED
FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3731 7986 3721 7992 3716 8008 3716 8009
      3715 8011 3730 8026 3734 8026 3738 8020
TIME...MOT...LOC 1959Z 301DEG 17KT 3734 8021

JJM

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:13 PM EDTSpecial Weather StatementRNKCity of Buena Vista32 min
Jul 26, 8:25 PM EDTSpecial Weather StatementRNKBuckingham50 min
Jul 26, 8:51 PM EDTSpecial Weather StatementRNKAmherst, City of Lynchburg39 min
Jul 26, 9:01 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg59 min
Jul 26, 9:15 PM EDTAreal Flood AdvisoryRNKAmherst, Bedford, Campbell, City of Lynchburg3 hr
Jul 26, 9:33 PM EDTSpecial Weather StatementRNKAlleghany42 min
Jul 26, 9:46 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham, Campbell, Charlotte59 min
Jul 26, 10:22 PM EDTAreal Flood AdvisoryRNKCampbell3 hr
Jul 26, 10:44 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax, Pittsylvania76 min
Jul 26, 10:48 PM EDTSpecial Weather StatementRNKFranklin57 min
Jul 26, 10:59 PM EDTAreal Flood AdvisoryRNKCharlotte3 hr
Jul 26, 11:36 PM EDTSpecial Weather StatementRNKHalifax54 min
Jul 27, 12:16 AM EDTSpecial Weather StatementRNKCity of Danville14 min
Jul 27, 1:22 PM EDTSpecial Weather StatementRNKTazewell23 min
Jul 27, 1:43 PM EDTSpecial Weather StatementRNKTazewell32 min
Jul 27, 1:53 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem37 min
Jul 27, 2:10 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem50 min
Jul 27, 2:18 PM EDTSpecial Weather StatementRNKPulaski42 min
Jul 27, 2:33 PM EDTSpecial Weather StatementRNKBedford57 min
Jul 27, 3:00 PM EDTSpecial Weather StatementRNKCity of Radford45 min
Jul 27, 3:02 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Pittsylvania58 min
Jul 27, 3:07 PM EDTSpecial Weather StatementRNKFloyd23 min
Jul 27, 3:10 PM EDTSpecial Weather StatementRNKCity of Salem35 min
Jul 27, 3:14 PM EDTSpecial Weather StatementRNKBotetourt31 min
Jul 27, 3:31 PM EDTSpecial Weather StatementRNKFranklin29 min
Jul 27, 3:43 PM EDTSpecial Weather StatementRNKBotetourt47 min
Jul 27, 3:47 PM EDTSevere Thunderstorm WarningRNKFranklin, Pittsylvania58 min
Jul 27, 3:52 PM EDTSpecial Weather StatementRNKBuckingham53 min
Jul 27, 4:06 PM EDTSpecial Weather StatementRNKMontgomery54 min
Jul 27, 4:09 PM EDTSpecial Weather StatementRNKRockbridge36 min
Jul 27, 4:11 PM EDTSpecial Weather StatementRNKFranklin34 min
Jul 27, 4:17 PM EDTSpecial Weather StatementRNKCarroll28 min
Jul 27, 4:21 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick24 min
Jul 27, 4:31 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, Patrick, City of Galax59 min
Jul 27, 4:39 PM EDTSpecial Weather StatementRNKPittsylvania36 min
Jul 27, 4:43 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick62 min
Jul 27, 4:45 PM EDTSpecial Weather StatementRNKCity of Buena Vista60 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax, Pittsylvania85 min
Jul 27, 5:00 PM EDTSpecial Weather StatementRNKAmherst45 min
Jul 27, 5:03 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, City of Galax3 hr
Jul 27, 5:08 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania, City of Martinsville49 min
Jul 27, 5:54 PM EDTSpecial Weather StatementRNKAmherst, Appomattox51 min
Jul 27, 6:03 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville27 min
Jul 27, 6:37 PM EDTSpecial Weather StatementRNKAppomattox38 min
Jul 26, 9:02 PM EDTSpecial Weather StatementRNKAshe58 min
Jul 27, 12:30 AM EDTSpecial Weather StatementRNKCaswell60 min
Jul 27, 1:05 PM EDTSpecial Weather StatementRNKWilkes40 min
Jul 27, 1:46 PM EDTSpecial Weather StatementRNKWilkes29 min
Jul 27, 2:01 PM EDTSpecial Weather StatementRNKRockingham29 min
Jul 27, 2:28 PM EDTSpecial Weather StatementRNKWilkes47 min
Jul 27, 3:36 PM EDTSpecial Weather StatementRNKAlleghany39 min
Jul 27, 4:26 PM EDTSpecial Weather StatementRNKWatauga64 min
Jul 27, 5:25 PM EDTAreal Flood AdvisoryRNKWatauga3 hr
Jul 27, 5:33 PM EDTSpecial Weather StatementRNKCaswell27 min
Jul 27, 5:37 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham68 min
Jul 27, 5:46 PM EDTSpecial Weather StatementRNKStokes44 min
Jul 27, 6:01 PM EDTFlash Flood WarningRNKWatauga6 hr
Jul 27, 6:24 PM EDTSpecial Weather StatementRNKStokes66 min
Jul 27, 6:26 PM EDTSpecial Weather StatementRNKWilkes64 min
Jul 27, 6:31 PM EDTSevere Thunderstorm WarningRNKWilkes, Yadkin59 min
Jul 27, 6:33 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes45 min
Jul 27, 7:31 PM EDTSevere Thunderstorm WarningRNKYadkin41 min
Jul 26, 8:59 PM EDTSpecial Weather StatementRNKGreenbrier61 min
Jul 26, 9:19 PM EDTAreal Flood AdvisoryRNKGreenbrier, Monroe3 hr

Nearby

Special Weather Statements in Virginia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.